Selected publications

Bögelein, V., F. Duzaar, C. Scheven (2020): Higher integrability for the singular porous medium system. J. Reine Angew. Math. 767, 203–230.

Burtscheidt, J., M. Claus, S. Dempe (2020): Risk-Averse Models in Bilevel Stochastic Linear Programming SIAM Journal on Optimization, 30(1), 377–406.

Drijvers, P., D. Thurm, E. Vandervieren, M. Klinger, F. Moons, H. van der Ree, A. Mol, B. Barzel, M. Doorman (2020): Distance mathematics teaching in Flanders, Germany and the Netherlands during COVID-19 lockdown. Educational Studies in Mathematics.

Emerton, M., V. Paškūnas (2020): On the density of supercuspidal points of fixed regular weight in local deformation rings and global Hecke algebras. J. Éc. polytech. Math., 337–371.

Greb, D., S. Kebekus, T. Peternell, B. Taji (2019): Nonabelian Hodge Theory for klt spaces and descent theorems for vector bundles Compositio Mathematica 155(2), 289–323.

Hutzenthaler, M., A. Jentzen (2020): On a perturbation theory and on strong convergence rates for stochastic ordinary and partial differential equations with nonglobally monotone coefficients. Annals of Probability 48(1), 53–93.

Levine, M. (2020): Some recent trends in motivic homotopy theory. Notices Amer. Math. Soc. 67(1) 9–20.

Löhr, W., L. Mytnik, A. Winter (2020): The Aldous chain on cladograms in the diffusion limit, Annals of Probability 48(5), 2565–2590.

Ludwig, U. (2020): An Extension of a Theorem by Cheeger and Müller to Spaces with Isolated Conical Singularities, Duke Math. J. 169(13), 2501–2570.

Scherer, P., M. Nührenbörger, L. Ratte (2020): Reflexionen von Multiplikatorinnen und Multiplikatoren zum Gestaltungsprinzip der Teilnehmendenorientierung – Fachspezifische Professionalisierung beim Design von Fortbildungen. Journal für Mathematik-Didaktik. online first. doi 10.1007/s13138-020-00179-8

Winckler, M., I. Yousept, J. Zou (2020): Adaptive edge element approximation for H(curl) elliptic variational inequalities of second kind. SIAM J. Numer. Anal. 58(3), 1941–1964.